# SDR USAA2013060300022

- Difficulty date: May 30, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 42,019 hours, 15,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5391630220140
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON FORWARD CARGO COMPARTMENT SILL PLATE AT FR31, -Y1732.  REPLACED FORWARD CARGO COMPARTMENT SILL PLATE AT FR31, Y1732 IAW SRM 51-44-11, 51-42-11 & 51-75-12.
